# SDR USAA2014052900003

- Difficulty date: May 28, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 43,271 hours, 22,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100060000
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS AT SEAT 4C IS MISSING.  INSTALLED EMER EXIT LIGHT LENS AT SEAT 4C.
